# SDR Y2PA2020090220018

- Difficulty date: August 27, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 57,348 hours, 56,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 218
- Part time: 57,348 hours, 56,315 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK AT KDHN A 0.625 INCH CRACK WAS FOUND ON THE FORWARD ENTRY DOOR #7 BEAM, AFT END OB SIDE.  CORRECTIVE ACTION: COMMERCIAL JET STOP DRILLED CRACK AND VERIFIED CRACK CONTAINMENT VIA NDT. FABRICATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-10-3, 51-30-1, 51-10-3B AND 52-05 FIGURES 83 AND 93.
